Remarks on continuously distributed sequences

Keywords: uniform distribution, density, van der Corput's sequence
Published online: 2021-05-23

Abstract


In the first part of the paper we define the notion of the density as certain type of finitely additive probability measure and the distribution function of sequences with respect to the density. Then we derive some simple criterions providing the continuity of the distribution function of given sequence. These criterions we apply to the van der Corput's sequences. The Weyl's type criterions of continuity of the distribution function are proven.

Article metrics
PDF downloads: 309
Abstract views: 737
How to Cite
(1)
Paštéka M. Remarks on Continuously Distributed Sequences. Carpathian Math. Publ. 2021, 13 (1), 89-97.